Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/9248
Title: О стохастических нелинейных моделях динамики процентных ставок
Authors: Медведев, Г. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2008
Citation: Медведев, Г. А. О стохастических нелинейных моделях динамики процентных ставок / Г. А. Медведев // Вычислительные технологии. – 2008. – Т. 13, Вып. 5. – С. 77 – 82.
Abstract: For processes of the interest rates both marginal and joint probability distributions are found. It appears that these distributions belong to a class of the mixed distributions. And at the fixed values of a mixing random variable, the sample values of processes are independently distributed. Some results on these problems are formulated.
URI: http://elib.bsu.by/handle/123456789/9248
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
11_Pap.pdf176,93 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.